# SDR DALA2022041102495

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 86,438 hours, 38,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 RIGHT STA 1560 FUSELAGE FRAME, S-26R, CONFIGURATION C, INBOARD FASTENER HOLE CRACKED APPROXIMATELY 1/4" AT 12 O'CLOCK POSITION. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON STA 1560 FRAME, STR 24-28R IAW ER/A 598355-14AD REV ORIGINAL. REFERENCE LOG PAGES 2187382 AND 2187385 FOR FOLLOW ON INSPECTIONS. (2187542)
